Couldn't find what you looking for?

TRY OUR SEARCH!


Hello!
I need some information! Is anybody here that is on Amitriptyline? I have been taking it for more than 2 weeks and I still feel the same. Anybody else with this experience? Besides it makes me very dizzy when I stand up from lying or sitting position.

Loading...


Hey there,
It may be 4 weeks or even more before Amitriptyline starts to work properly and you start to feel better. Do not stop taking Amitriptyline without talking to your doctor first.
Considering dizziness- this is a side effect of amitriptyline. Especially dizziness might occur when you rise from a sitting or lying position. In that case rise slowly to prevent dizziness and a possible fall.
Reply

Loading...

Amitriptyline frequently causes weight gain because of sodium and water retention. - To avoid this, or to keep the weight gain to a minimum, it is best to reduce your salt/sodium intake. - Reducing your salt intake may help with other side-effects too.

HTH
Reply

Loading...